# SDR DALA2023122610566

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0121712) CORROSION FOUND ON EXTERNAL SIDE OF FUSELAGE SKIN STA 663 TO 706 BETWEEN STR 1 AND STR 2R. C/W ER/A 614216-14 REV ORIGINAL.
